# SDR UPS01435664

- Difficulty date: April 12, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 CABIN - SHEAR TIE FOUND CRACK AT STA 1820 S-4R TO S-5R.     CRACKED SHEAR TIE REPLACED PER SRM 51-10-01.
